National Changhua University of Education Institutional Repository : Item 987654321/17751
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16822286      在线人数 : 144
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17751

题名: On the Series Expansion of The Gollnitz-Gordon Continued Fraction
作者: Chen, Sin-Da;Huang, Sen-Shan
贡献者: 數學系
关键词: Rogers-Ramanujan continued fraction;G�llnitz-Gordon continued fraction;Jacobi's triple product identity;Euler's identity;Partition;Colored partition
日期: 2005-03
上传时间: 2013-12-30T06:57:08Z
出版者: World Scientific Publishing
摘要: We give combinatorial interpretations of the coefficients in the series expansions of the Göllnitz–Gordon continued fraction and its reciprocal. These combinatorial results enable us to determine the signs of the coefficients. At the end, we also derive some interesting identities involving the coefficients.
關聯: International Journal of Number Theory, 1(1): 53-63
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
2020100810003.pdf25KbAdobe PDF223检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈